

FOOTBALL HOST SUMMIT 2024

FIFA Museum, Seestrasse 27, 8002 Zürich, Switzerland

19 - 20 June

PRE CONFERENCE: 19 JUNE

15:00 - 17:00

Tour of the City of Zurich

FIFA Museum Pick Up

Enjoy a cultural tour through Zurich, Switzerland's dynamic cultural and financial hub. Your tour includes strolling along the shores of Lake Zurich, explore the historic Old Town, and architectural wonders like the Grossmünster and Fraumünster churches. Experience the city's vibrant arts scene at the Kunsthaus Zurich and the Swiss National Museum. Delve into Zurich's modern side with a visit to trendy neighbourhoods like Zurich West, brimming with hip cafés, boutiques, and contemporary art galleries.

17:30 - 20:00

08:45 - 09:15

UEFA Euro BBQ Evening

The Upstairs, FIFA Museum, Seestrasse 27, 8002 Zürich, Switzerland

An exclusive corporate viewing of the UEFA Euro 2024 match between Germany and Hungary. The match will be watched at the FIFA Museum, one of the world's most iconic sports destinations. You will enjoy a 2.5-hour, all-inclusive live viewing experience of the match, which includes a barbecue and a wide selection of drinks such as beer, wine, and soft drinks. You will also have the opportunity to network and socialise with other attendees in a relaxed and comfortable atmosphere.

THURSDAY 20 JUNE

Registration & Networking 08:00 - 08:45

1st Floor, World Cup Lounge | 45 mins

Upon your arrival, collect your badge on the Ground Floor where the reception desk is located to collect your badge which will grant you access to the Summit. From there, head towards the World Cup Lounge on the First Floor where the refreshments are located.

Keynote Welcome & Opening Remarks

Ground Floor, Arena Auditorium | 30 mins

A respected Rights Holder will deliver the keynote address to set the tone for the event and provide valuable insights into the day's topics.

09:20 - 10:00	Visitor Experience
09.20 - 10.00	Ground Floor, Arena Auditorium 40 mins
	The discussion will focus on the overall football visitor experience which will cover every aspect from touchdown at the airport to the bustling fan zones. During this conversation, we will explore ways in which host cities can optimise infrastructure and transportation systems to welcome fans seamlessly, ensuring a smooth transition from arrival to immersion in the football atmosphere. The panellists will share insights on leveraging digital innovations to enhance fan engagement and provide real-time information, enriching the overall experience.
10:05 - 10:25	Lessons from Hosting
	Ground Floor, Arena Auditorium 20 mins
	The presentation will focus on the valuable lessons learned from hosting football competitions. Based on the experiences of host cities around the world, the presentation will analyse the various challenges and victories encountered throughout the process. We will explore the intricate considerations that shape successful hosting, including infrastructure development, logistical planning, community engagement, and legacy initiatives.
10:30 - 11:00	Cost Savings & Innovative Solutions
	1st Floor, World Cup Lounge 30 mins
	A panel discussion on cost-saving measures and innovative solutions for football rights holders to engage commercial companies for sponsorship and partnerships. Our experts will share strategies to maximise value and ROI while minimising expenditure. The discussion will cover topics such as streamlining negotiation processes and leveraging digital platforms for efficient collaboration. The panellists will also share real-world examples of successful partnerships for gont contents for sponsorship and negotiation processes and leveraging digital platforms for efficient collaboration. The panellists will also share real-world examples of successful partnerships forged through creative activation campaigns and strategic brand alignment. Don't miss this opportunity to learn about the keys to cost-effective and innovative commercial engagement in football.
	Notworking Prople
11:00 - 11:30	Networking Break
	1st Floor, World Cup Lounge 30 mins
	Meet and network with delegates while enjoying tea and coffee.
11:40 - 12:20	Mobilising for Competitions
	Ground Floor, Arena Auditorium 40 mins

Dive into a comprehensive discussion on mobilising for major football competitions, focusing on the critical aspects of insurance, logistics, and travel. The panel will dissect the intricate planning required to ensure the smooth operation of such events, from securing comprehensive insurance coverage to managing the complex web of logistics and transportation. We'll explore innovative approaches to mitigating risks and optimising efficiency, drawing on best practices from past tournaments.

12:25 - 13:05	Design & Innovation in a Stadium Ground Floor, Arena Auditorium 40 mins The panel discussion will focus on the intersection of design and innovation in football stadiums. It will explore how architecture can enhance the fan experi- ence, showcasing ground-breaking stadium designs that are both creative and functional. The presentation will also delve into the relationship between form
	and function, highlighting how architects integrate technology and sustainable practices to improve spectator comfort and optimise stadium operations. Networking Lunch
13:05 - 14:05	1st Floor, World Cup Lounge 60 mins Meet and network with delegates while enjoying a buffet lunch
14:15 - 14:35	Hosting a Major Football Event Ground Floor, Arena Auditorium 20 mins The purpose of this session is to examine the valuable lessons learnt from previous football tournaments, which can help guide future competitions. By conducting a thorough analysis of both successes and failures, the discussion will reveal important insights that have changed the way football events are hosted. We will explore a range of complex challenges faced by host cities and organizing committees, including infrastructure development, crowd management, security protocols, and fan engagement initiatives.
14:40 - 15:20	Safety & Security of Crowded Places and Crisis Management Ground Floor, Arena Auditorium 40 mins The discussion will focus on the significance of having comprehensive planning and strong crisis management strategies in place. It will also delve into stadium security protocols, crowd control measures, and ways to effectively respond to emergencies to reduce risks. In addition, the importance of inter-agency collabo- ration between local law enforcement, emergency services, and event organizers will be emphasised.
15:25 - 15:45	City Hosting Ground Floor, Arena Auditorium 20 mins The topic of discussion will be about hosting a football competition in the city and the economic, cultural, and social benefits that come with it. The session will explore how infrastructure upgrades and tourism revenue can impact global exposure. Furthermore, there will be a discussion about the collaboration between the city and other football stakeholders.

15:45 - 16:15	Networking Break
	1st Floor, World Cup Lounge 30 mins
	Meet and network with delegates while enjoying tea and coffee.
16:25 - 16:55	Legacy
	Ground Floor, Arena Auditorium 30 mins
	Discussion on the long-lasting effects of football competitions. We will explore the diverse impacts that go beyond the final whistle, including infrastructure development, economic growth, cultural enrichment, and community engagement. This session will highlight the transformative power of hosting such an event. We will delve into case studies that showcase how host cities have used the momentum of the competition to create positive, lasting change, such as revitalizing neighbourhoods and supporting grassroots football initiatives.
17:00 - 17:30	Future Vision and Strategy
	Ground Floor, Arena Auditorium 30 mins
	Final discussion charting the future vision and strategy for football competitions, setting the stage for innovation and excellence in the years to come. The panellists will explore emerging trends and technologies shaping the landscape of the game.
17:30	Close
	Ground Floor, Arena Auditorium
	Summit close and plans for 2025
17:40 - 19:00	Networking Drinks
	1st Floor, Extra Time
	Meet and network with delegates while enjoying the UEFA Euros